# SDR 2001F00601

- Difficulty date: April 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: E6893672
- Part serial: CI6053
- Condition: Spalled
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF GEARBOX PARTS, LIGHTS SPALLING AND GALLING ON PINION GEAR TEETH CAUSING LIGHT SPALLING ON T/M GEAR GEARTEETH.  (M)
